Volume 12 (2020)
Volume 11 (2019)
Volume 10 (2018)
Volume 9 (2017)
Volume 8 (2016)
Volume 7 (2015)
Volume 6 (2014)
Volume 5 (2013)
Volume 4 (2012)
Volume 3 (2011)
Volume 2 (2010)
Volume 1 (2009)
1. Canonical representation for approximating solution of fuzzy polynomial equations

M. Salehnegad; S. Abbasbandy; M. Mosleh; M. Otadi

Volume 5, Issue 1 , Winter 2013, , Pages 384-391

Abstract
  In this paper, the concept of canonical representation is proposed to find fuzzy roots of fuzzy polynomial equations. We transform fuzzy polynomial equations to system of crisp polynomial equations, this transformation is perform by using canonical representation based on three parameters Value, Ambiguity ...  Read More